MathSciNet Relay Station
MathSciNet bibliographic data
MR866367 52A22 (60D05)
Füredi, Z. Random polytopes in the $d$-dimensional cube. Discrete Comput. Geom. 1 (1986), no. 4, 315–319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement